# SDR SWAA051337

- Difficulty date: May 5, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 30,609 hours, 25,828 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Panel
- Part number: 6937306
- Condition: Fod
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF.  ALL COCKPIT FWD INSTRUMENT PANEL LIGHTS ILLUMINATED.  REMOVED FOD FROM LANDING GEAR INDICATOR LIGHTS PANEL.  OPS CHECK GOOD PER MM.
